Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Most Effective Hiv Antiretroviral

Here's a taste of what TheBody.com has to offer on this topic:
Articles
TheBody.com

How to Manage the Most Common Side Effects of Your First HIV Antiretroviral Regimen

Table of Contents Nelson Vergel, B.S.Ch.E., M.B.A. Ben Young, M.D. Introduction Anxiety and Mood Changes Brain Matters: Strange Dreams; Trouble Sleeping or Concentrating Diarrhea Fatigue (Feeling Tired, Even When... Read more »
Henry J. Kaiser Family Foundation

Cincinnati Enquirer Looks at Effects of Antiretrovirals on the Lives of People With HIV, Larger Epidemic

The Cincinnati Enquirer examined how the "success stories" of people living longer with HIV -- such as that of former National Basketball Association player Earvin "Magic" Johnson -- can "illustrate how well anti-HIV medications work and might... Read more »
TheBodyPRO.com

Monthly or Quarterly Injectable HIV Antiretrovirals Are Safe and Effective in Early Study

GSK744, an investigational integrase inhibitor, and TMC278 LA (a long-acting, injectable form of the NNRTI rilpivirine [Edurant]) both showed safety and efficacy when administered in once-monthly or once-quarterly doses, according to a study... Read more »
Ask the Experts

DOES size matter??? CDC FACT SHEET -- EFFECT OF ANTIRETROVIRAL THERAPY ON THE RISK OF SEXUAL TRANSMISSION OF HIV AND SUPERINFECTION, 2009)

I'm a gay male form Vermont, 54, have been pos 22 years and finally, after all of the myriad meds, highs and lows and being brought back from the abyss in the mid 90's, have tested undetectable during the past year. It feels good. And...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,There is no question that being on effective combination antiretroviral therapy that drives HIV plasma viral load to undetectable levels significantly decreases the risk of HIV transmission. However, and this is a very big however, it does not... Read more »

Random fainting spells...side effect from antiretrovirals?

Hello...I have been on HIV meds for almost a year now. Since I have been taking HIV meds I have had to switch the meds around, and am now on my third combination of meds. I am currently taking 600mg Sustiva, 300mg Epivir, and 300mg Viread. I am...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you have had a neurological evaluation looking for any form of seizures,etc.? Is your blood pressure and blood sugar OK? Sustiva can contribute to that complaint but from your comments it predated Sustiva. Marinol and temazepam can also... Read more »

doctors diagnose depression for physical side-effects of anti-retrovirals

hello doctormy problem is that i have been suffering from a problem which i think could be attributed from the azt in my combination..im taking efavirenz with combivir for two years as a result my cd4 has now reached 600 + viral load <50...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Almost any of the HIV cocktails can cause fatigue and fat/swelling problems in some patients. Both AZT and Sustiva can cause or aggravate your symptoms in a small but not insignificant minority of patients. If your CD4 count has never been less... Read more »

ED and HIV (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010)

I am currently on a regiment of Norvir, Reyataz & Truvada. My internist told me that I could not be on any ED drugs while on this regiment. I did try a sample of Cialis and it worked beautifully with no side effects. I pased this information...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your internist is either overly cautious or (more likely) not well informed. See below regarding dosage adjustments for ED drugs while on protease inhibitors.I should also mention there are a variety of potential causes for ED in the setting of... Read more »
Connect With Others

"Positive living" eclipsed by ARV (Antiretroviral

Posted by bradford, 1 Reply
"Positive living" eclipsed by ARV (Antiretroviral) drive

Originally, it seemingly appeared that anyone infected with HIV would progress to disease and die. This has long since been realized to no longer be true. We have individuals all over the... Read more »

Is Pancreatitis a symptom/effect of HIV Infection?

Posted by Anonymous, 2 Replies
Is Pancreatitis a symptom/effect of HIV Infection? Read more »

treatment to clamidia effect hiv window

Posted by mistake1, 1 Reply
My question is say the hospital had treated someone for clamidia, which is antiboitics of doxycline and a shot of peniciline would this prolong the hiv window period . thankyou Read more »

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »